# SDR A6WA202208188287

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NPA
- Part serial: NSA
- Condition: Dented
- Location: Fs682-Fs700
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS682.00 Ï¿½ FS700.00 STRG 21RH Ï¿½ 22RH EXTERIOR SKIN DENTED AND WAVY (MARKED) ****AIRCRAFT REMOVED FROM SERVICE **** REPAIRED  FS682.00 TO FS 700.00 STR 21 R/H TO STR 22R/H EXTERIOR SKIN  REF REO 601R-53-61-7869 REV ( --) DATED 2022-08-15
